# SDR 99FDEA00285

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: D23390
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SNRM 322,444,321 - FWD CARGO EXTERNAL PWR CABLE NR C507-3-OC (AL), FOUND INSULATION BREAKDOWN AND OH SIGN (ARCING) AT BS 899, LBL 20 BELOW FLOORBOARD.  INSULATION BLANKET AT BILGE AREA BURNT.  REMOVED AND REPLACED EXT PWR SYS OPER CK FOUND SATISFACTORY PER 24-40-00-2.  SERVICEABLE ITEM ROBBED FROM N590FE.  FWD CARGO COMPT AT BILGE REPLACED PER MM 25-85-01-4 AND SUMP PANEL AFT EDGE REPAIRED SRM 53-00-01 VOL 1.
